eCite Digital Repository

Secukinumab-induced psoriasiform eruption

Citation

Sladden, MJ and Sladden, CS and Gulliver, WPF, Secukinumab-induced psoriasiform eruption, JAMA Dermatology, 153, (11) pp. 1194-1195. ISSN 2168-6068 (2017) [Contribution to Refereed Journal]


Preview
PDF
Pending copyright assessment - Request a copy
308Kb
  

DOI: doi:10.1001/jamadermatol.2017.2826

Item Details

Item Type:Contribution to Refereed Journal
Keywords:case stidy, tumor necrosis factor, TNF, interleukin, autoimmune conditions
Research Division:Biomedical and Clinical Sciences
Research Group:Clinical sciences
Research Field:Dermatology
Objective Division:Health
Objective Group:Clinical health
Objective Field:Clinical health not elsewhere classified
UTAS Author:Sladden, MJ (Dr Mike Sladden)
ID Code:133971
Year Published:2017
Web of Science® Times Cited:13
Deposited By:Medicine
Deposited On:2019-07-17
Last Modified:2019-07-17
Downloads:0

Repository Staff Only: item control page